# SDR UALA2012021300837

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,392 hours, 9,538 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Missing
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD & MAIN E & E COMPARTMENT DOORS MISSING HY-MU TARGETS.  INSTALLED AND OPS CHECKED THE HYMU TARGETS ON MAIN E&E BAY ACCESS DOOR AND FWD NOSE COMPARTMENT DOOR PER AMM AND JIC#611006011.  OPS CHECKED GOOD.
